# SDR AALA202312120834

- Difficulty date: December 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 27,489 hours, 13,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ASSIST CYLINDER PRESSURE LOW. SERVICED L1 DOOR ASSIST CYLINDER PER AMM 52-10-00.
